# SDR SWI2024050800366

- Difficulty date: March 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: T/R Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER PERFORATED SKIN IS CRACKED UNDER Z STIFFENER (C-CHECK RO 5/6/2024)R/H UPPERTRANSCOWL INNER PERFORATED SKIN HAS BEEN REPAIRED REF REO# 690-54-21-492, REV --, DATED 4/15/24. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. OPS CHECK AND ADJUSMENT GOOD SEE CONTINUE CARD FOR DETAILS
